Please use this identifier to cite or link to this item:
|Title: ||Coincidence Theorems for Families of Multivalued Mappings and Their Applications to Equilibrium Problems|
|Authors: ||L. J. Lin;H. I. Chen|
|Issue Date: ||2011-05-10T06:46:54Z
|Publisher: ||Hindawi Publishing Corporation|
|Abstract: ||We apply some continuous selection theorems to establish coincidence theorems
for a family of multimaps under various conditions. Then we apply these coincidence
theorems to study the equilibrium problem with m families of players
and 2m families of constraints on strategy sets. We establish the existence theorems
of equilibria of this problem and existence theoremof equilibria of abstract
economics with two families of players.
|Relation: ||Abstract and Applied Analysis, 2003(5):295-309|
|Appears in Collections:||[數學系] 期刊論文|
Files in This Item:
All items in NCUEIR are protected by copyright, with all rights reserved.